# SDR MASA200700285

- Difficulty date: May 28, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 22,098 hours, 18,423 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1899A
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7429 LAN - GEAR DISAGREE ON RETRACTION.  WILL FERRY PLANE TO ORD.  MX REMOVED AND REPLACED PRIORITY VALVE.
